Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 408525, 20 pages
Research Article

Existence of Oscillatory Solutions of Singular Nonlinear Differential Equations

Department of Mathematics, Faculty of Science, Palacký University, 17. listopadu 12, 771 46 Olomouc, Czech Republic

Received 10 October 2010; Revised 25 February 2011; Accepted 23 March 2011

Academic Editor: Yuri V. Rogovchenko

Copyright © 2011 Irena Rachůnková et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Irena Rachůnková, and Lukáš Rachůnek, “Asymptotic Formula for Oscillatory Solutions of Some Singular Nonlinear Differential Equation,” Abstract and Applied Analysis, vol. 2011, pp. 1–9, 2011. View at Publisher ยท View at Google Scholar
  • Yūki Naito, and Mervan Pašić, “Characterization for Rectifiable and Nonrectifiable Attractivity of Nonautonomous Systems of Linear Differential Equations,” International Journal of Differential Equations, vol. 2013, pp. 1–11, 2013. View at Publisher ยท View at Google Scholar
  • Siniša Miličić, and Mervan Pašić, “Nonautonomous Differential Equations in Banach Space and Nonrectifiable Attractivity in Two-Dimensional Linear Differential Systems,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher ยท View at Google Scholar
  • G.Yu. Kulikov, Lima, and Morgado, “Analysis and numerical approximation of singular boundary value problems with the p-Laplacian in fluid mechanics,” Journal of Computational and Applied Mathematics, vol. 262, pp. 87–104, 2014. View at Publisher ยท View at Google Scholar
  • Jana Burkotova, Michael Hubner, Irena Rachunkova, and Ewa B. Weinmueller, “Asymptotic properties of Kneser solutions to nonlinear second order ODEs with regularly varying coefficients,” Applied Mathematics And Computation, vol. 274, pp. 65–82, 2016. View at Publisher ยท View at Google Scholar
  • Martin Rohleder, Jana Burkotová, Lucía López-Somoza, and Jakub Stryja, “ On unbounded solutions of singular IVPs with ϕ -Laplacian ,” Electronic Journal of Qualitative Theory of Differential Equations, no. 80, pp. 1–26, 2017. View at Publisher ยท View at Google Scholar